American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ludomir Newelski. Small profinite structures. Trans. Amer. Math. Soc. 354 (2002) 925-943. MR 1867365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Janusz Gwozdziewicz, Krzysztof Kurdyka and Adam Parusinski. On the number of solutions of an algebraic equation on the curve $y = e^x + \sin x, x > 0$, and a consequence for o-minimal structures. Proc. Amer. Math. Soc. 127 (1999) 1057-1064. MR 1476134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chris Miller and Sergei Starchenko. A growth dichotomy for o-minimal expansions of ordered groups. Trans. Amer. Math. Soc. 350 (1998) 3505-3521. MR 1491870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert M. Anderson. ``Almost'' implies ``near'' . Trans. Amer. Math. Soc. 296 (1986) 229-237. MR 837809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1